Title: Conservation laws and jump conditions for resonant Alfven waves
Authors: Goossens, Marcel ×
Ruderman, M #
Issue Date: 1995
Publisher: Royal Swedish Academy of Sciences
Series Title: Physica scripta vol:60 pages:171-184
ISSN: 0031-8949
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.